# SDR TRBA2007008

- Difficulty date: March 17, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW NOTICED EMERGENCY EXIT LIGHT AT BOTTOM OF SERVICE DOOR INOPERATIVE.  REPAIRED WIRE AND TESTED EMERGENCY LIGHT IAW MM 33-55-00.  FOUND WORKING PROPERLY.  (K)
